Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Gorbunov O. V., Shieh C., Yurko V. A. SYSTEMS OF DIFFERENTIAL EQUATIONS ON THE LINE WITH REGULAR SINGULARITIES. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 1, pp. 27-30. DOI: 10.18500/1816-9791-2015-15-1-27-31, EDN: TMMCJF

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2015
Full text:
(downloads: 86)
Language: 
Russian
Heading: 
UDC: 
517.984
EDN: 
TMMCJF

SYSTEMS OF DIFFERENTIAL EQUATIONS ON THE LINE WITH REGULAR SINGULARITIES

Autors: 
Gorbunov O. V., Saratov State University
Shieh C.-T., Tamkang University
Yurko Vyacheslav Anatol'evich, Saratov State University
Abstract: 

Non-selfadjoint second order differential systems on the line having a non-integrable regular singularity are studied. We construct special fundamental systems of solutions with prescribed analytic and asymptotic properties. Asymptotics of the corresponding Stockes multipliers is established.

References: 
  1. Наймарк М. А. Линейные дифференциальные операторы. М. : Наука, 1969.
  2. Yurko V. A. Method of Spectral Mappings in the Inverse Problem Theory. Inverse and Ill-posed Problems Series. Utrecht : VSP, 2002.
  3. Литвиненко О. Н., Сошников В. И. Неоднородные линии и их приложения в радиотехнике. М. : Радио, 1964.
  4. Freiling G., Yurko V. A. Reconstructing parameters of a medium from incomplete spectral information // Results. Math. 1999. Vol. 35. P. 228–249.
  5. Lapwood F. R., Usami T. Free Oscilations of the Earth. Cambridge : Cambridge University Press, 1981.
  6. Гасымов М. Г. Определение уравнения Штурма – Лиувилля с особенностью по двум спектрам // Докл. АН СССР. 1965. Т. 161. С. 274–276.
  7. Юрко В. А. Обратная задача для дифференциальных уравнений с особенностью // Дифференц. уравнения. 1992. Т. 28, № 8. С. 1355–1362.
  8. Юрко В. А. О дифференциальных операторах высших порядков с регулярной особенностью // Матем. сб. 1995. Т. 186, № 6. С. 133–160.
  9. Yurko V. A. Integral transforms connected with differential operators having singularities inside the interval // Integral Transforms and Special Functions. 1997. Vol. 5, № 3–4. P. 309–322.
  10. Gorbunov O., Shieh C.-T., Yurko V. Spectral analysis of the Dirac system with a singularity in an interior point. arXiv:1410.2020v1 [math.SP]. 17 p.
Received: 
17.10.2014
Accepted: 
28.02.2015
Published: 
31.03.2015